# SDR ASOA2015110114085

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT PRESSURE FLOOR SILL SEVERAL PLACES, MARKED.  REMOVED CORROSION FROM 5EA AREAS ON LT PRESSURE FLOOR IAW SRM 51-21-06 AND 53-41-45.  BLEND AREA FOUND TO BE WITHIN THE ALLOWABLE DAMAGE LIMITS OF REO 601-53-41-666, REV C DATED 2012-11-06. COMPLIED WITH ECTC REO 601R-53-41-666 AND BOMBARDIER REO 601R-53-41-666-REV DATED 11-6-2012 AS WRITTEN.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
